Alert archive / New Jersey / Heat Advisories in 2025

Heat Advisory 5, NWS Philadelphia/Mount Holly

July 7, 20254 states

NWS Philadelphia/Mount Holly issued this heat advisory at Jul 7, 2025, 2:06 AM EDT for 4 states. It took effect at Jul 8, 2025, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2025, 2:06 AM EDT (06:06 UTC)
In effect from
Jul 8, 2025, 10:00 AM EDT
Expired
Jul 8, 2025, 8:00 PM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly
All 26 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2025-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2025-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

294 
WWUS71 KPHI 070606
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
206 AM EDT Mon Jul 7 2025

DEZ001-NJZ017>020-027-PAZ070-071-072100-
/O.NEW.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/
New Castle-Gloucester-Camden-Northwestern Burlington-Ocean-
Southeastern Burlington-Delaware-Philadelphia-
Including the cities of Jackson, Glassboro, Cherry Hill, Media,
Mount Holly, Camden, Moorestown, Wharton State Forest,
Philadelphia, and Wilmington
206 AM EDT Mon Jul 7 2025

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

* WHAT...Heat index values up to 103 degrees expected.

* WHERE...In Delaware, New Castle County. In New Jersey, Camden, 
  Gloucester, Northwestern Burlington, Ocean, and Southeastern 
  Burlington Counties. In Pennsylvania, Delaware and Philadelphia 
  Counties.

* WHEN...From 10 AM to 8 PM EDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NJZ009-010-012>015-PAZ101>106-072100-
/O.NEW.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/
Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-
Mercer-Western Chester-Eastern Chester-Western Montgomery-Eastern
Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Trenton, Perkasie, Chalfont, Kennett
Square, Sandy Hook, Collegeville, Pottstown, Doylestown,
Somerville, West Chester, Freehold, Lansdale, Norristown, Honey
Brook, Morrisville, Oxford, New Brunswick, and Flemington
206 AM EDT Mon Jul 7 2025

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

* WHAT...Heat index values up to 100 degrees expected.

* WHERE...Portions of central, northern, and northwest New Jersey 
  and southeast Pennsylvania.

* WHEN...From 10 AM to 8 PM EDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

Staarmann
4 follow-up statements
145 
WWUS71 KPHI 071634
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
1234 PM EDT Mon Jul 7 2025

DEZ002-003-MDZ012-015-019-020-NJZ016-021>023-080900-
/O.EXA.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Salem-
Cumberland-Atlantic-Cape May-
Including the cities of Dover, Chestertown, Easton, Millville,
Cape May Court House, Denton, Pennsville, Georgetown,
Centreville, and Hammonton
1234 PM EDT Mon Jul 7 2025

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

* WHAT...Heat index values up to 106 expected.

* WHERE...In Delaware, Kent and Inland Sussex Counties. In Maryland, 
  Caroline, Kent MD, Queen Annes, and Talbot Counties. In New 
  Jersey, Atlantic, Cape May, Cumberland, and Salem Counties.

* WHEN...From 10 AM to 8 PM EDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

DEZ001-NJZ017>020-027-PAZ070-071-080900-
/O.CON.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/
New Castle-Gloucester-Camden-Northwestern Burlington-Ocean-
Southeastern Burlington-Delaware-Philadelphia-
Including the cities of Mount Holly, Media, Glassboro, Wharton
State Forest, Wilmington, Cherry Hill, Philadelphia, Jackson,
Moorestown, and Camden
1234 PM EDT Mon Jul 7 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

* WHAT...Heat index values up to 103 expected.

* WHERE...In Delaware, New Castle County. In New Jersey, Camden, 
  Gloucester, Northwestern Burlington, Ocean, and Southeastern 
  Burlington Counties. In Pennsylvania, Delaware and Philadelphia 
  Counties.

* WHEN...From 10 AM to 8 PM EDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NJZ009-010-012>015-PAZ101>106-080900-
/O.CON.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/
Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-
Mercer-Western Chester-Eastern Chester-Western Montgomery-Eastern
Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Kennett Square, Flemington, New
Brunswick, Trenton, Somerville, Lansdale, Morrisville, West
Chester, Pottstown, Doylestown, Oxford, Chalfont, Honey Brook,
Perkasie, Collegeville, Freehold, Sandy Hook, and Norristown
1234 PM EDT Mon Jul 7 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

* WHAT...Heat index values up to 100 expected.

* WHERE...Portions of central, northern, and northwest New Jersey 
  and southeast Pennsylvania.

* WHEN...From 10 AM to 8 PM EDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

DeSilva
638 
WWUS71 KPHI 080518
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
118 AM EDT Tue Jul 8 2025

NJZ008-082015-
/O.EXA.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/
Morris-
Including the cities of Morristown
118 AM EDT Tue Jul 8 2025

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS 
EVENING...

* WHAT...Heat index values up to 100 expected.

* WHERE...Morris County.

* WHEN...From 10 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

DEZ001-NJZ017>020-027-PAZ070-071-082015-
/O.CON.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/
New Castle-Gloucester-Camden-Northwestern Burlington-Ocean-
Southeastern Burlington-Delaware-Philadelphia-
Including the cities of Wilmington, Cherry Hill, Mount Holly,
Wharton State Forest, Moorestown, Media, Camden, Philadelphia,
Glassboro, and Jackson
118 AM EDT Tue Jul 8 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM 
EDT THIS EVENING...

* WHAT...Heat index values up to 103 expected.

* WHERE...In Delaware, New Castle County. In New Jersey, Camden, 
  Gloucester, Northwestern Burlington, Ocean, and Southeastern 
  Burlington Counties. In Pennsylvania, Delaware and Philadelphia 
  Counties.

* WHEN...From 10 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

DEZ002-003-MDZ012-015-019-020-NJZ016-021>023-082015-
/O.CON.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Salem-
Cumberland-Atlantic-Cape May-
Including the cities of Centreville, Denton, Georgetown, Cape May
Court House, Hammonton, Chestertown, Millville, Pennsville,
Dover, and Easton
118 AM EDT Tue Jul 8 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM 
EDT THIS EVENING...

* WHAT...Heat index values up to 106 expected.

* WHERE...In Delaware, Kent and Inland Sussex Counties. In Maryland, 
  Caroline, Kent MD, Queen Annes, and Talbot Counties. In New 
  Jersey, Atlantic, Cape May, Cumberland, and Salem Counties.

* WHEN...From 10 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NJZ009-010-012>015-PAZ101>106-082015-
/O.CON.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/
Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-
Mercer-Western Chester-Eastern Chester-Western Montgomery-Eastern
Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Trenton, Perkasie, Morrisville,
Doylestown, Freehold, Oxford, Honey Brook, Sandy Hook, Chalfont,
Kennett Square, Collegeville, Pottstown, Lansdale, New Brunswick,
Flemington, Norristown, Somerville, and West Chester
118 AM EDT Tue Jul 8 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM 
EDT THIS EVENING...

* WHAT...Heat index values up to 103 expected.

* WHERE...Portions of central, northern, and northwest New Jersey 
  and southeast Pennsylvania.

* WHEN...From 10 AM this morning to 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

Fitzsimmons
673 
WWUS71 KPHI 081830
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
230 PM EDT Tue Jul 8 2025

DEZ001-NJZ017>020-027-PAZ070-071-090000-
/O.CON.KPHI.HT.Y.0005.000000T0000Z-250709T0000Z/
New Castle-Gloucester-Camden-Northwestern Burlington-Ocean-
Southeastern Burlington-Delaware-Philadelphia-
Including the cities of Media, Wharton State Forest, Wilmington,
Camden, Cherry Hill, Mount Holly, Moorestown, Glassboro,
Philadelphia, and Jackson
230 PM EDT Tue Jul 8 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Heat index values up to 103 degrees.

* WHERE...In Delaware, New Castle County. In New Jersey, Camden, 
  Gloucester, Northwestern Burlington, Ocean, and Southeastern 
  Burlington Counties. In Pennsylvania, Delaware and Philadelphia 
  Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

DEZ002-003-MDZ012-015-019-020-NJZ016-021>023-090000-
/O.CON.KPHI.HT.Y.0005.000000T0000Z-250709T0000Z/
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Salem-
Cumberland-Atlantic-Cape May-
Including the cities of Dover, Denton, Millville, Georgetown,
Cape May Court House, Easton, Centreville, Hammonton, Pennsville,
and Chestertown
230 PM EDT Tue Jul 8 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Heat index values up to 106 degrees.

* WHERE...In Delaware, Kent and Inland Sussex Counties. In Maryland, 
  Caroline, Kent MD, Queen Annes, and Talbot Counties. In New 
  Jersey, Atlantic, Cape May, Cumberland, and Salem Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

NJZ008>010-012>015-PAZ101>106-090000-
/O.CON.KPHI.HT.Y.0005.000000T0000Z-250709T0000Z/
Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern
Monmouth-Mercer-Western Chester-Eastern Chester-Western
Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Lansdale, New Brunswick, Sandy Hook,
Honey Brook, Norristown, West Chester, Trenton, Oxford,
Morrisville, Flemington, Freehold, Somerville, Pottstown,
Perkasie, Morristown, Kennett Square, Collegeville, Doylestown,
and Chalfont
230 PM EDT Tue Jul 8 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Heat index values up to 102 degrees.

* WHERE...Portions of central, northern, and northwest New Jersey 
  and southeast Pennsylvania.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

&&

$$

DeSilva
884 
WWUS71 KPHI 082335
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
735 PM EDT Tue Jul 8 2025

DEZ001>003-MDZ012-015-019-020-NJZ008>010-012>023-027-PAZ070-071-
101>106-090045-
/O.EXP.KPHI.HT.Y.0005.000000T0000Z-250709T0000Z/
New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-
Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern
Monmouth-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-
Delaware-Philadelphia-Western Chester-Eastern Chester-Western
Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of West Chester, Georgetown, Trenton,
Pottstown, Collegeville, Chalfont, Glassboro, Hammonton, Media,
Perkasie, Somerville, Wharton State Forest, Dover, Doylestown,
Centreville, Millville, Pennsville, Camden, Morristown,
Flemington, Moorestown, Cape May Court House, Chestertown, Mount
Holly, Wilmington, Kennett Square, Lansdale, New Brunswick,
Cherry Hill, Jackson, Norristown, Oxford, Denton, Philadelphia,
Morrisville, Sandy Hook, Easton, Honey Brook, and Freehold
735 PM EDT Tue Jul 8 2025

...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

The threat has ended.

$$

Hoeflich

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jul 6, 7:30 PM EDT, 6 hours 36 minutes earlier.

Area forecast discussion, Jul 6, 7:30 PM EDT, 6 hours 36 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
730 PM EDT Sun Jul 6 2025

.SYNOPSIS...
Bermuda high pressure will remain in place through this week.
Chantal's remnants will pass to our south late Monday, then a
few additional weak systems will impact the region through the
remainder of the week.

&&

.NEAR TERM /THROUGH MONDAY/...
Tonight...A few showers across portions our our Delmarva zones
are expected to dissipate this evening. It will become
increasingly more humid through the night and temperatures will
be seasonably warm with lows only dropping below 70 degrees
across the far N/W areas. Low clouds will move in towards
daybreak while patchy light fog could develop too. Light S to SE
winds expected.

Monday...The influence of (the remnants of) Chantal arrive with
deeper moisture along with more upper shortwaves and decent
instability. We expect increasing chances for showers and
scattered tstms as the morning progresses and into the
afternoon. Localized flooding is possible due to the increasing
precipitable water, especially for the I-95 corridor and most
of Delmarva. There may be a few high rainfall totals (over 2
inches) but the overall speed of the system should keep most
reports in the 1 to 2 inch range. These also could be a few
gusty thunderstorms.

The latest forecast has high temps on Monday a degree or two
cooler than yesterday. This along with the higher dew points
will keep heat indices/apparent temps just short of Heat
Advisory criteria.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
The overall atmospheric setup for Monday night through Tuesday night
is a continuation of Monday. Coverage of showers and thunderstorms
will be isolated Monday night before coverage picks back up during
the day Tuesday. A cold front will be sinking southward Monday night
but does not actually start to fully move into the area until
Tuesday and stalls out across the southern half of the area by
Tuesday night or Wednesday morning.

During the day Tuesday, the coverage of showers and
thunderstorms increases as the cold front sinking southward
acts as an increasing trigger mechanism to an already conducive
environment for diurnally driven convection. We will be well
into a tropical air mass with temperatures reaching the mid 80s
to mid 90s and dew points will be well into the 70s. This means
heat index values will near 100 degrees for the urban corridor,
southern New Jersey, and Delmarva. A Heat Advisory might be
needed for the urban corridor if the trend continues. This
environment will support growing instability. MLCAPE values are
upwards of 2000-3000 J/kg but shear will be on the lower side.
As a result, the potential is there for isolated severe
thunderstorms with water loaded downdrafts leading to the
primary concern being damaging wind gusts. Our whole area is in
a Marginal (1/5) risk for severe weather for this exact reason.

Another concern is the localized flash flooding threat. Forecast
soundings on Tuesday show a prime heavy rain profile with tall
skinny CAPE, PWAT values of 2-2.3 inches with occasional periods of
2.5 inches, a suitable warm cloud layer depth, and the potential for
training showers and storms that will be sufficient rainfall
producers. Our whole area is in a Marginal (1/4) risk in the
Excessive Rainfall Outlook for the risk of localized flash flooding.

By Tuesday night, the coverage becomes more isolated as the
diurnally driven convection starts to diminish but the cold
front does stall over the southern portion of our area.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
We stay unsettled into the long term with the cold front staying
stalled across the area and multiple disturbances moving through. On
Wednesday, there will be isolated showers and thunderstorms around
but there is the potential for some more scattered coverage near the
stalled front located close to Delmarva and southern New Jersey as
this front might act as a focal point to enhance the daytime
convection. On Thursday and Friday, a weak disturbance looks to move
through which will lead to scattered showers and thunderstorms both
days. Another weak disturbance moves in for Saturday keeping showers
and thunderstorms going.

During the second half of the week and into the beginning of the
weekend, high temperatures will be mainly in the 80s. Dew points
will remain in the 60s and 70s, so we continue to hold onto the
humidity.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...VFR, then MVFR ceilings developing after 06z followed
by areas of IFR ceilings. Local fog possible late. Southwest to
south winds around 5 knots, becoming light and variable. Low
confidence.

Monday...IFR ceilings lift to MVFR during the morning then to
VFR around 16z. Some showers and thunderstorms will be around,
with any thunderstorms mostly in the afternoon. Continued with
a VCSH mention and then a PROB30 regarding the afternoon
thunderstorm potential. Southerly winds increasing to near 10
knots. Low confidence.

Outlook...

Monday night through Friday...Prevailing VFR with daily chances
for thunderstorms, especially in the afternoon and evening
hours. Areas of fog possible at night.

&&

.MARINE...
Winds and seas will remain below SCA levels into Monday. Winds
and seas do increase Monday afternoon and come up just short of
SCA levels. We'll hold on any headline attm. Isolated
showers/tstms into the early evening for Delaware Bay and
Delaware Coastal waters today then more scattered showers/tstms
Monday afternoon/evening. As always, higher winds and seas
locally near tstms.

Outlook...

Monday night through Friday...Wind and seas are forecast to
remain below advisory criteria. Daily chances of showers and
thunderstorms, otherwise fair weather.

Rip Currents...

For Monday, southerly winds will increase to 10-15 mph.
Breaking wave heights increase to 2-3 feet with a primary S
swell around 3 feet and a 6-8 second period. Given slightly
stronger winds and slightly higher waves with slightly higher
swell compared to Sunday, kept MODERATE at the more southerly
facing NJ beaches of Cape May, Atlantic and Ocean, and LOW for
the easterly facing beaches of Monmouth and DE.

For Tuesday, winds shift southwesterly and decrease to 5-10
mph. Breaking wave heights remain around 2-3 feet with a
primary S swell increasing to 4 feet at a 6-8 second period.
Given the higher swell, went with a MODERATE rip current risk at
all beaches.

Rip currents occur often in the vicinities of jetties and piers
and the speed of the currents are generally maximized at low
tides.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Guzzo/Staarmann
NEAR TERM...OHara
SHORT TERM...Guzzo
LONG TERM...Guzzo
AVIATION...Gorse/Guzzo/OHara/Staarmann
MARINE...Guzzo/OHara/RCM/Staarmann
Hazardous weather outlook, Jul 6, 5:00 PM EDT, 9 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
500 PM EDT Sun Jul 6 2025

MDZ012-015-019-020-072100-
Kent MD-Queen Annes-Talbot-Caroline-
500 PM EDT Sun Jul 6 2025

This Hazardous Weather Outlook is for portions of northeast
Maryland.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Pockets of heavy rain on Monday and Tuesday could lead to localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 2:16 AM EDTFlood WatchPHIKent, New Castle, Sussex20 hr
Jul 7, 3:53 AM EDTRip Current StatementPHIAtlantic, Cape May, Ocean40 hr
Jul 7, 2:01 PM EDTSmall Craft AdvisoryPHI20 hr
Jul 7, 3:07 PM EDTSpecial Marine WarningPHI53 min
Jul 7, 1:39 PM EDTFlash Flood WarningPHIChester4 hr
Jul 7, 5:38 PM EDTAreal Flood WarningPHIChester3 hr
Jul 7, 1:04 PM EDTFlash Flood WarningPHITalbot2 hr

Nearby

Heat Advisories in New Jersey, 2025Heat Advisories in Pennsylvania, 2025Heat Advisories in Maryland, 2025Every heat advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.